Alert archive / Arizona / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood watch at Aug 22, 2012, 3:02 AM MST for 5 counties in Arizona. It took effect at Aug 22, 2012, 5:00 AM MST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2012, 3:02 AM MST (10:02 UTC)
- In effect from
- Aug 22, 2012, 5:00 AM MST
- Expired
- Aug 23, 2012, 6:45 AM MST
- In force
- 26 hr
- Issued by
- NWS Flagstaff, AZ
- Flood severity
- None
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1376 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
146 WGUS65 KFGZ 221002 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 302 AM MST WED AUG 22 2012 AZZ004>009-012-015-016-037-038-040-221900- /O.NEW.KFGZ.FF.A.0003.120822T1200Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...DILKON...KYKOTSMOVI 302 AM MST WED AUG 22 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 500 AM MST THIS MORNING TO 1100 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * FLASH FLOOD WATCH FOR COCONINO AND YAVAPAI COUNTIES. * FROM 500 AM MST THIS MORNING TO 11 PM MST THIS EVENING * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA TODAY AND THURSDAY. AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY. THIS SYSTEM WILL INCREASE THE RISK OF WIDE SPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS ...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
663 WGUS65 KFGZ 221834 FFAFGZ FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1134 AM MST WED AUG 22 2012 AZZ004>009-012-015-016-037-038-040-230245- /O.CON.KFGZ.FF.A.0003.000000T0000Z-120823T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...DILKON...KYKOTSMOVI 1134 AM MST WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * COCONINO AND YAVAPAI COUNTIES. * UNTIL 11 PM MST THIS EVENING. * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA TODAY AND THURSDAY. AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY AND TONIGHT. THIS SYSTEM WILL INCREASE THE RISK OF WIDE SPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
028 WGUS65 KFGZ 222123 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 223 PM MST WED AUG 22 2012 AZZ010-011-013-014-017-039-230530- /O.EXB.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M. 223 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE NORTHEAST ARIZONA...INCLUDING BLACK MESA AREA...CHINLE VALLEY...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...LITTLE COLORADO RIVER VALLEY AND WHITE MOUNTAINS. * THROUGH THURSDAY AFTERNOON * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...AND FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN AND UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ018-230530- /O.EXB.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...PAYSON...STRAWBERRY...YOUNG 223 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE NORTHERN GILA COUNTY * THROUGH THURSDAY MORNING * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ009-016-040-230530- /O.EXT.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...HEBER... HAPPY JACK...FOREST LAKES...DILKON...KYKOTSMOVI 223 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA... INCLUDING THE EASTERN MOGOLLON RIM...NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264. * THROUGH THURSDAY AFTERNOON * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ004>008-012-015-037-038-230530- /O.EXT.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... FLAGSTAFF...WILLIAMS...MUNDS PARK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 223 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * COCONINO AND YAVAPAI COUNTIES * THROUGH THURSDAY MORNING * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
218 WGUS65 KFGZ 230008 FFAFGZ FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 508 PM MST WED AUG 22 2012 AZZ009>011-013-014-016-017-039-040-230815- /O.CON.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 508 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * NAVAJO AND APACHE COUNTIES * THROUGH THURSDAY AFTERNOON * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ004>008-012-015-018-037-038-230815- /O.CON.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 508 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * COCONINO...YAVAPAI...AND NORTHERN GILA COUNTIES * THROUGH THURSDAY MORNING * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
358 WGUS65 KFGZ 230523 FFAFGZ FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1023 PM MST WED AUG 22 2012 AZZ009>011-013-014-016-017-039-040-231500- /O.CON.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1023 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL ARIZONA... EASTERN MOGOLLON RIM. IN NORTHEAST ARIZONA...BLACK MESA AREA... CHINLE VALLEY...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU... LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY...LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY...NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 AND WHITE MOUNTAINS. * THROUGH THURSDAY AFTERNOON * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA THROUGH THURSDAY BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ004>008-012-015-018-037-038-231500- /O.CON.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1023 PM MST WED AUG 22 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA AND WEST CENTRAL ARIZONA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL ARIZONA...NORTHERN GILA COUNTY. IN NORTH CENTRAL ARIZONA...COCONINO PLATEAU...GRAND CANYON COUNTRY...KAIBAB PLATEAU...LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY AND MARBLE AND GLEN CANYONS. IN WEST CENTRAL ARIZONA...OAK CREEK AND SYCAMORE CANYONS...WESTERN MOGOLLON RIM...YAVAPAI COUNTY MOUNTAINS AND YAVAPAI COUNTY VALLEYS AND BASINS. * UNTIL 8 AM MST THURSDAY * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTHERN ARIZONA THROUGH THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TROUGH THURSDAY MORNING BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
376 WGUS65 KFGZ 231345 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE FLAGSTAFF AZ 645 AM MST THU AUG 23 2012 AZZ009>011-013-014-016-017-039-040-232145- /O.CAN.KFGZ.FF.A.0003.000000T0000Z-120824T0000Z/ /O.NEW.KFGZ.FF.A.0004.120823T1500Z-120824T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 645 AM MST THU AUG 23 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL ARIZONA...EASTERN MOGOLLON RIM. IN NORTHEAST ARIZONA... BLACK MESA AREA...CHINLE VALLEY...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY...LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY... NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 AND WHITE MOUNTAINS. * UNTIL 5 PM MST THIS AFTERNOON * A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS NORTH EASTERN ARIZONA THROUGH THIS AFTERNOON. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING. * PERSONS IN THE WATCH AREA SHOULD BE ALERT FOR WATER TO COVER LOW SPOTS ON HIGHWAYS AND UNIMPROVED ROADWAYS...FLASH FLOODING ACROSS LOW WATER CROSSINGS...FLASH FLOODING ALONG HIKING TRAILS. REMEMBER FLASH FLOODS CAN OCCUR WITHIN THE AREAS OF HEAVY RAIN UP TO 50 MILES DOWN STREAM AWAY FROM THE HEAVY RAIN. AVOID CAMPING AND HIKING IN FLASH FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT DEVELOPING CONDITIONS MAY LEAD TO FLASH FLOODING WITHIN THE WATCH AREA. PEOPLE...ESPECIALLY THOSE LOCATED ALONG AREA CREEKS...RIVERS OR OTHER FLASH FLOOD PRONE AREAS...SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AZZ004>008-012-015-018-037-038-231445- /O.CAN.KFGZ.FF.A.0003.000000T0000Z-120823T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 645 AM MST THU AUG 23 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL ARIZONA... NORTH CENTRAL ARIZONA AND WEST CENTRAL ARIZONA HAS BEEN CANCELLED. THE UPPER LEVEL TROUGH HAS MOVED EAST OF THIS AREA AND DRIER AIR HAS MOVED IN ALOFT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO REDEVELOP LATER THIS AFTERNOON...HOWEVER THE FLASH FLOODING THREAT HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 8:30 PM MST, 6 hours 32 minutes earlier.
Area forecast discussion, Aug 21, 8:30 PM MST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 830 PM MST TUE AUG 21 2012 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA WEDNESDAY THROUGH FRIDAY...BRINGING A PERIOD OF INCREASED THUNDERSTORM ACTIVITY. THUNDERSTORM CHANCES WILL DECREASE BY THE WEEKEND AS DRIER AIR MOVES IN FROM THE WEST. && .DISCUSSION...VERY HEAVY THUNDERSTORMS EARLIER THIS AFTERNOON HAVE DIMINISHED INTO LARGE AREAS OF LIGHT RAIN ACROSS NRN AZ THIS EVENING. EXPECT LIGHT RAIN TO CONTINUE OVER MUCH OF NRN AZ FOR SEVERAL MORE HOURS TONIGHT BEFORE DIMINISHING IN THE EARLY MORNING HOURS. && .PREV DISCUSSION (400 PM)...HIGH PRESSURE ALOFT REMAINS CENTERED OVER SOUTHEAST AZ. AS THE RIDGE SHIFTS EASTWARD AND A TROUGH MOVES IN FROM THE WEST WEDNESDAY AND THURSDAY...INCREASED SHEAR INTERACTING WITH A PLUME OF HIGH PWAT OVER NRN AZ WILL PROVIDE FOR STRONGER AND MORE ORGANIZED THUNDERSTORMS. HEAVY RAIN AND HAIL ARE LIKELY WITH SOME OF THESE STORMS. LARGE SCALE LIFT ASSOCIATED WITH THE TROUGH WILL BRING THE POTENTIAL FOR STRONGER THAN TYPICAL NIGHTTIME THUNDERSTORM ACTIVITY WEDNESDAY NIGHT AND THURSDAY NIGHT. HAVE INCLUDED HEAVY RAIN INTENSITY IN THUNDERSTORMS IN GRIDS FOR DAYTIME AND EVENING PERIODS THROUGH THURSDAY. SLIGHTLY DRIER WEST TO NORTHWEST FLOW WILL DEVELOP BEHIND THE TROUGH LATE FRIDAY TO BRING THUNDERSTORM CHANCES DOWN TO 30 TO 40 PERCENT... DECREASING TO 20 TO 40 PERCENT OVER THE WEEKEND. DUE TO THE DRIER CONDITIONS DAYTIME TEMPERATURES WILL RUN ABOVE NORMAL AND NIGHT TEMPERATURES WILL BE COOLER THAN EXPECTED FOR THIS TIME OF YEAR. MOISTURE WILL LIKELY INCREASE AGAIN EARLY NEXT WEEK AS THE RIDGE BUILDS BACK INTO THE SOUTHWEST. && .AVIATION...FOR THE 06Z PACKAGE...AREAS OF LIGHT RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH OCNL AREAS MVFR. AFT 18Z... SCT-NMRS SHRA/TSRA WILL REDEVELOP WITH MVFR/IFR LIKELY IN THE STRONGER STORMS. WIND GUSTS OF 40KTS AND HAIL ARE ALSO PSBL. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........DB/DJO AVIATION.......DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Aug 21, 4:24 AM MST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 424 AM MST TUE AUG 21 2012 AZZ004>018-037>040-220715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 424 AM MST TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT DEEP MOISTURE COVERS NEARLY ALL OF NORTHERN ARIZONA TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP OVER THE HIGHER TERRAIN...AND MOVE INTO THE LOWER ELEVATIONS LATER THIS AFTERNOON AND TONIGHT. THE BEST MOISTURE AND INSTABILITY AND THE GREATEST THREAT FOR LOCALLY HEAVY RAIN EXTENDS FROM THE COCONINO PLATEAU AND MOGOLLON RIM SOUTHWARD. THE PRIMARY THREATS ARE FREQUENT LIGHTNING...HEAVY RAIN...SMALL HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MOIST AND UNSTABLE AIR MASS WILL REMAIN ACROSS ARIZONA FOR THE NEXT SEVERAL DAYS. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP EACH DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD WEDNESDAY AND THURSDAY WITH AN INCREASED THREAT OF LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 5:04 PM MST | Areal Flood Advisory | FGZ | Apache, Navajo | 3 hr |
| Aug 22, 1:17 AM MST | Flash Flood Warning | FGZ | Coconino | 9 hr |
| Aug 22, 9:53 AM MST | Areal Flood Advisory | FGZ | Coconino | 12 hr |
| Aug 22, 1:16 PM MST | Areal Flood Advisory | FGZ | Apache | 104 min |
| Aug 22, 3:20 PM MST | Areal Flood Advisory | FGZ | Yavapai | 85 min |
| Aug 22, 4:17 PM MST | Flash Flood Warning | FGZ | Yavapai | 118 min |
Nearby
Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.